# SDR CA190402004

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4467013
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

(CAN) CREW REPORTS ON CLIMB FROM 6 - 10 THOUSAND FEET THEY RECEIVED THE APU FIRE WARNING CAS. CREW SHUT APU OFF AND CREW IS RETURNING FOR LANDING. NOTHING NOTED ON POST FLIGHT AND CREW DID NOT BLOW THE BOTTLES. PERFORMED GENERAL VISUAL INSPECTION OF THE APU COMPARTMENT IAW CL 300 AMM CHAPTER 53-51-00-210-806. PERFORMED GENERAL VISUAL INSPECTION OF THE FIREX BOTTLE CONNECTORS FOR BENT PINS WITH REFERENCE TO CL 300 AMM CHAPTER 26-11-01-000/400-801 PERFORMED A SATISFACTORY OPS CHECK OF THE FIRE DETECTION SYSTEM. IAW CL 300 AMM CH 26-11-00-710-801, NO DISCREPANCIES NOTED ON INSPECTIONS AND OPS CHECK. CORRECTED SERVICED APU OIL AS REQUIRED IAW CL 300 AMM CHAPTER 12-14-09-610/612-801, NO FURTHER DEFECTS NOTED. REMOVED THE FWD + AFT (2) EDUCTOR ELEMENTS + INSTALLED NEW FWD + AFT ELEMENTS WITH NEW GROMMETS. OPERATIONAL CHECK SATISFACTORY ALL WORK PERFORMED IAW THE BD100 AMM 26-13-01 (TC# 20190402004)
